# SDR MASA2011022502018

- Difficulty date: February 23, 2011
- Submitted: February 25, 2011
- Operation: Air carrier
- Aircraft: N915FJ
- Make and model: Cndair CL6002D24
- Aircraft serial: 15015
- Aircraft time: 18,412 hours, 14,409 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Part number: ML1317
- Condition: Inoperative
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DURING WALK AROUND INSPECTION MX FOUND A CENTER CEILING EMERGENCY LIGHT OUT.  MX RELAMPED AND OPS CHECKED GOOD IAW AMM 33-51-09.
